Faculty Publications

Title

Asymptotic Investment Behaviors under a Jump-Diffusion Risk Process

Document Type

Article

Journal/Book/Conference Title

North American Actuarial Journal

Volume

21

Issue

1

First Page

36

Last Page

62

Abstract

We study an optimal investment control problem for an insurance company. The surplus process follows the Cramer-Lundberg process with perturbation of a Brownian motion. The company can invest its surplus into a risk-free asset and a Black-Scholes risky asset. The optimization objective is to minimize the probability of ruin. We show by new operators that the minimal ruin probability function is a classical solution to the corresponding HJB equation. Asymptotic behaviors of the optimal investment control policy and the minimal ruin probability function are studied for low surplus levels with a general claim size distribution. Some new asymptotic results for large surplus levels in the case with exponential claim distributions are obtained. We consider two cases of investment control: unconstrained investment and investment with a limited amount.

Original Publication Date

1-2-2017

DOI of published version

10.1080/10920277.2016.1246252

Repository

UNI ScholarWorks, Rod Library, University of Northern Iowa

Language

en

Share

COinS